# SDR R61A201708120613

- Difficulty date: August 12, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 25,806 hours, 20,123 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Frame 88-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SKIN DOUBLER AT WASTE BOX CUT OUT.  REMOVED AND REPLACED WASTE BOX CUTOUT DOUBLER IAW SRM 51-43-03, AND 51-41-04.
